# SDR DALA2015071704428

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 16 STR 23L  AT FWD GALLEY AREA.  REPLACED WEB LOCATED AT FWD GALLEY AREA ON FRAME 16 AT LEVEL STR 23L IAW 51-72-11 SRM AND DWG 53112570.
